# SDR AALA201904089022

- Difficulty date: March 3, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Part time: 61,470 hours, 23,013 cycles
- Component: Elevator, Airbus
- Component part number: D5528000301600
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION ON LEFT HAND ELEVATOR LOWER SURFACE SKIN BETWEEN RIB 10 AND RIB 11 AND 4 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR SKIN PER SRM 51-21-11-300-005.
